09-27-2010, 04:10 PM
Join Date: Sep 2010
| | Withdrawal symptoms
I am looking for people who have had similar withdrawal symptoms after stopping/reducing Cymbalta or other anti-depressant/anti-anxiety medication.
I have been on Cymbalta for 5 years because of high anxiety and panic attacks when I first began my job. The anxiety led to depression. I have increased from 30 mg in the beginning to 90 mg the last 3 years. It really did help me emotionally and with my anxiety and depression. I was able to think better and deal with my emotions. However, I never realized a lot of the side effects until now. I did know that if I missed a day I really felt it in my head (dizziness), but that was about all as I was very good at remembering my daily medicines. I am now married and wanting to get pregnant and knew I had to stop cymbalta. My dr (psychiatrist) agreed (actually she expressed that if I wanted to be pregnant I needed to stop now ) and I have been weaning myself off. This weekend I did not take it for 3 days and experienced a HORRIBLE weekend. I was in bed all weekend, had headaches, diarrhea, anger, anxiety, nasuea, loss of appetite, ringing ears, buzzing in my head, and extreme dizziness. I did an online search today after making a dr appointment for tomorrow to discuss the medications and found that there are many cases of this happening. I am glad to see that I am not alone, but saddened to see that it is happening to so many people. I also see now that maybe my weight gain the last few years wasn't just because of me. I became so sick yesterday that I broke down and took 60 mgs, which actually did make me feel better, but I know it is only short term.
Anyone else on here experienced a similar situation?? I know this has been very difficult for my H, but I think it helps him to hear that it is a medical problem. If I had known that Cymbalta would cause me these problems, I never would've taken it. I was told that it was not addicting, but it is if your body becomes so addicted to it that you are sick when you stop.